# SDR UIEA2012042500161

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: AP280
- Part serial: 015
- Condition: No Test
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ENGINE INDICATOR FAILED TEST.  REPLACED INDICATOR, BITE TESTED GOOD IAW AMM 77-41-01.
